Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear differential equations in distributions


Author: Leslie D. Gates
Journal: Proc. Amer. Math. Soc. 7 (1956), 933-939
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080888-0
MathSciNet review: 0080888
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Schwartz, Théorie des distributions, vol. 1, Paris, 1950. (Coll. A.S.I., No. 1090.)
  • [2] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. MR 0007093
  • [3] L. D. Gates, Jr., Differential equations in the distributions of Schwartz, Doctoral Thesis, Iowa State College, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080888-0
Article copyright: © Copyright 1956 American Mathematical Society